MathSciNet Relay Station
MathSciNet bibliographic data
MR3334010 46N30 (60E15)
Hillion, Erwan; Johnson, Oliver; Yu, Yaming A natural derivative on $[0,n]$ and a binomial Poincaré inequality. ESAIM Probab. Stat. 18 (2014), 703–712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement